# SDR AALA202404115234

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 9,580 hours, 3,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT AT 24ABC EMERGENCY PATH LIGHT DETACHED.**SUPPLEMENTAL REPORT FOR (AALA202404085234): REMOVED AND REPLACED (EPL)-EMERGENCY PATH LIGHTING SEAT SHROUD AT ROW 24 RIGHT**(CLOSED).
